# SDR YENA2023101101221

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME IN PASSENGER CABIN (1 EA) (CRACK INDICATION FOUND OPEN HOLE 6 LOC FRAME 16 RH DOUBLE JOGGLE AREA. CRACK DIRECTION 10 OCLOCK.); REF AEROMAN WO 2023 276/1 NR 482849 ACCOMPLISHED REPAIR OF CRACK AT HOLE #6,B AND E AT FR16 RH DOUBLE JOGGLE AREA IN ACCORDANCE WITH SAL EA# 53-0306-23 COVER, P1 THRU P6,AIRBUS RDAF 81272404/0042023 ISSUE A AND EC-A23-906-01.
